MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOD ULTRASOUND GUIDED BIOPSY NE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION INOD ULTRASOUND GUIDED BIOPSY NE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00502060
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an inod ultrasound guided biopsy needle was to be use in a inod navigational bronchoscopy procedure performed on (b)(6) 2024.During preparation, the package was found partially opened.They couldn't use the device and completed the procedure by opening a new one.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: pro code (product code) is eoq, itx.Block h6: device code a020503 captures the reportable event of packaging seal compromised.

Brand Name
INOD ULTRASOUND GUIDED BIOPSY NE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20910646
Report Number3005099803-2024-06338
Device Sequence Number18292662
Product Code EOQ
UDI-Device Identifier00191506020729
UDI-Public00191506020729
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberM00502060
Device Catalogue NumberM00502060
Device Lot Number0034002622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/12/2024
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown